# SDR SWAA2019072335235

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,692 hours, 41,060 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 5145184
- Part serial: 692
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, #1 COMM RADIO WORKS ON GROUND, DURING CLIMB & CRUISE ITS INOP.  R&R THE #1 AUDIO CONTROL PANEL PER AMM.
